MAUDE Adverse Event Report: ENLIGHT MEDICAL TECHNOLOGIES (SHENZHEN) CO., LTD. WAVESELECT; CATHETER GUIDE WIRE

ENLIGHT MEDICAL TECHNOLOGIES (SHENZHEN) CO., LTD. WAVESELECT; CATHETER GUIDE WIRE
Model Number GW1410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
1.Product dhr confirmation: batch number :gw2504008, quantity: (b)(4) pieces.It is confirmed that there are no abnormalities in the production process, and the softness of the head end and the finished product inspection meet the requirements.2.As the product has not been returned, the appearance inspection, the softness test at the head end and the physical analysis cannot be carried out.Therefore, it is temporarily impossible to confirm that there are design or manufacturing defects in the product.After the incident, used trufill (cerenovus) and kaneka i ed coils to stop bleeding due to perforation.The operation was successfully completed without changing the product.Patient safely woke up and didnt show visual / physical deficits post procedure.3.During the process of advancing the guide wire during surgery, the control of the operation force and angle is extremely strict.Even minor deviations during the operation may lead to vascular perforation, which is a known operation-related risk in neurovascular interventional surgery.4.Such vascular perforation events have been included in the user manual and usefmea documents of neurovascular microguidewire products.They are expected surgical complications of intracranial interventional surgery and are closely related to factors such as the patient's vascular anatomical characteristics and the difficulty of surgical operation.The reported device has not been determined to have caused or contributed to the adverse event.This incident is being reported out of an abundance of caution.
 
Event or Problem Description
The physician was treating an acute subdural hematoma on a (b)(6) year old female patient and was advancing the guidewire through a headway duo 167cm (terumo) and as he was advancing, he reported a perforation in the mma artery.The physician used trufill (cerenovus) and kaneka i-ed coils to stop bleeding due to perforation.Patient safely woke up and didnt show visual / physical deficits post procedure.On (b)(6) 2025 the physician advised that the patient is stable and there has been no change in the outcome post procedure.Mfr report# 3034543750-2025-00001.

Brand Name
WAVESELECT
Common Device Name
CATHETER GUIDE WIRE
Manufacturer (Section D)
ENLIGHT MEDICAL TECHNOLOGIES (SHENZHEN) CO., LTD.
5,6/f, buiding a, xinghui tec
52 huaning r, dalang s
shenzhen,, guangdong 51810 9,
CH  518109,
MDR Report Key23743272
Report Number2435151-2025-00018
Device Sequence Number13378153
Product Code MOF
UDI-Device Identifier06945258302114
UDI-Public(01)06945258302114(17)280416(10)GW2504008
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/08/2025
Report Date (Section F) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGW1410
Device Catalogue Number102511
Device Lot NumberGW2504008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/14/2025
Event Location Hospital
Date Report to Manufacturer12/08/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADWAY DUO 167CM (TERUMO).
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA12/08/2025